# SDR LR7A2009051200071

- Difficulty date: June 20, 2005
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 37,789 hours, 18,445 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Keelbeam
- Condition: Cracked
- Location: Bs 517
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK PER JOB CARD HB2703, FOUND CENTER WING FRONT BEAM WEB CRACK AT FS 517, WL265, RBL20.5.  REPAIRED IAW SMP 583 FIG 57-30-32.
